# SDR COMA0160905

- Difficulty date: November 18, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 16,622 hours, 16,331 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Part number: 60135006
- Condition: Cracked
- Location: Aft Equipment Ba
- Part time: 16,622 hours, 16,331 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON ENGINE SUPPORT BEAM UPPER WEB.REPAIRED I/A/W REO 601R-53-61-345.
